Change of variable formulas for non-anticipative functionals on path space

Abstract : We derive a functional change of variable formula for non-anticipative functionals defined on the space of right continuous paths with left limits. The functional is only required to possess certain directional derivatives, which may be computed pathwise. Our results lead to functional extensions of the Ito formula for a large class of stochastic processes, including semimartingales and Dirichlet processes. In particular, we show the stability of the class of semimartingales under certain functional transformations.
Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2010, 259 (4), pp.1043-1072. <10.1016/j.jfa.2010.04.017>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00471318
Contributeur : Rama Cont <>
Soumis le : mardi 13 avril 2010 - 15:47:01
Dernière modification le : jeudi 27 avril 2017 - 09:46:12
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 12:11:15

Fichier

CF2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

INSMI | UPMC | USPC | PMA

Citation

Rama Cont, David-Antoine Fournie. Change of variable formulas for non-anticipative functionals on path space. Journal of Functional Analysis, Elsevier, 2010, 259 (4), pp.1043-1072. <10.1016/j.jfa.2010.04.017>. <hal-00471318v2>

Partager

Métriques

Consultations de
la notice

180

Téléchargements du document

80